To read the full version of this content please select one of the options below:


Journal of Documentation

ISSN: 0022-0418

Article publication date: 1 December 2004


This article has been withdrawn as it was published elsewhere and accidentally duplicated. The original article can be seen here: 10.1108/eb026418. When citing the article, please cite: A.J. MEADOWS, (1967), “THE CITATION CHARACTERISTICS OF ASTRONOMICAL RESEARCH LITERATURE”, Journal of Documentation, Vol. 23 Iss: 1, pp. 28 - 33.


(2004), "Erratum", Journal of Documentation, Vol. 60 No. 6, pp. 597-600.



Emerald Group Publishing Limited

Copyright © 2004, Emerald Group Publishing Limited